The amount of overlapping in partial coverings of space by equal spheres

P. Erdős, L. Few, C. A. Rogers

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)171-184
Number of pages14
JournalMathematika
Volume11
Issue number2
DOIs
Publication statusPublished - 1964

Fingerprint

Overlapping
Covering
Partial

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

The amount of overlapping in partial coverings of space by equal spheres. / Erdős, P.; Few, L.; Rogers, C. A.

In: Mathematika, Vol. 11, No. 2, 1964, p. 171-184.

Research output: Contribution to journalArticle

Erdős, P. ; Few, L. ; Rogers, C. A. / The amount of overlapping in partial coverings of space by equal spheres. In: Mathematika. 1964 ; Vol. 11, No. 2. pp. 171-184.
@article{e67a43c74b664600947c715e76441d82,
title = "The amount of overlapping in partial coverings of space by equal spheres",
author = "P. Erdős and L. Few and Rogers, {C. A.}",
year = "1964",
doi = "10.1112/S0025579300004393",
language = "English",
volume = "11",
pages = "171--184",
journal = "Mathematika",
issn = "0025-5793",
publisher = "University College London",
number = "2",

}

TY - JOUR

T1 - The amount of overlapping in partial coverings of space by equal spheres

AU - Erdős, P.

AU - Few, L.

AU - Rogers, C. A.

PY - 1964

Y1 - 1964

UR - http://www.scopus.com/inward/record.url?scp=84971153789&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84971153789&partnerID=8YFLogxK

U2 - 10.1112/S0025579300004393

DO - 10.1112/S0025579300004393

M3 - Article

VL - 11

SP - 171

EP - 184

JO - Mathematika

JF - Mathematika

SN - 0025-5793

IS - 2

ER -